# SDR SWIA2025120800007

- Difficulty date: December 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000410
- Aircraft time: 29,554 hours, 17,336 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 900
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LG LEVER DISAGREE MESSAGE AFTER TAKEOFF AND RETRACTION ATTEMPT. RIGHT MAIN DID NOT RETRACT, COULD HEAR AND FEEL RIGHT MAIN WAS STILL DOWN. QRH PROCEDURE FOLLOWED. GEAR CONFIRMED DOWN AND GREEN AS PER QRH PROCEDURE.   (FLIGHT 5367 -  OPEN
